# SDR SIMA20140504005

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 29,191 hours, 24,668 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ABOUT 5 MIN AFTER TAKEOFF, WE SMELLED A MELTING PLASTIC SMELL.  IT WAS MOST PREVALENT FROM THE GALLEY FWD, IT PERSISTED THE REST OF THE FLIGHT.  COMPLIED WITH ETN EM- 72-034, ENG ODOR EVENT.  NO ODORS. UPON FURTHER INVESTIGATION, FOUND HOT JUG PLUG SCORCHED & BURNED.
